تصفح
دخول
تسجيل
نسيتها؟

Pill-induced esophagitis


Pill-induced esophagitis

المعلومة

Pill ulcers. A 25-year-old female developed dysphagia and odynophagia acutely. She had taken a dose of doxycycline for acne just before she went to bed the night before. Endoscopy showed two ulcers in the midesophagus, one at 1 o'clock and one at 4 o'clock. The history and endoscopic appearance are perfectly compatible with the diagnosis of esophagitis caused by medication in pill form

المرجع

Atlas of Internal Medicine, 2nd Edition

mbs2380's picture
by
بعد التخرج

thanx
other medications that might cause the condition are:
NSAIDs, ASA, quinidine, KCl.
diagnosis is based on history.
SINA's picture
SINA
طالب دراسات عليا

Time of administration is very important, I think it shouldn't be more that 3 days ago.
KMG's picture
KMG
طبيب مقيم


Embarrased

amin.islam


العلاج : ايقاف تناول الحبوب المسببة .
عند تناول الحبوب السابقة يفضل ذلك مع شرب كأس ماء كبير وعدم الاضطجاع ..

qusei
ابق على تواصل مع حكيم!
Google+